International Journal of Differential Equations

Erratum to “Note on Some Nonlinear Integral Inequalities and Applications to Differential Equations”

Khaled Boukerrioua

Full-text: Open access

Article information

Source
Int. J. Differ. Equ., Volume 2012 (2012), Article ID 530268, 3 pages.

Dates
Received: 7 May 2012
Accepted: 19 June 2012
First available in Project Euclid: 24 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1485226833

Digital Object Identifier
doi:10.1155/2012/530268

Mathematical Reviews number (MathSciNet)
MR2854947

Zentralblatt MATH identifier
1274.26048

Citation

Boukerrioua, Khaled. Erratum to “Note on Some Nonlinear Integral Inequalities and Applications to Differential Equations”. Int. J. Differ. Equ. 2012 (2012), Article ID 530268, 3 pages. doi:10.1155/2012/530268. https://projecteuclid.org/euclid.ijde/1485226833


Export citation